# SDR 20010410AP028

- Difficulty date: February 16, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N181GA
- Make and model: Beech 1900C
- Aircraft serial: UB24
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 24409015
- Condition: Inoperative
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 9137 - FLL - AFTER TAKEOFF, LEFT ENGINE FIREWALL FUEL VALVE ILLUMINATED INTERMITTENTLY.  REMOVED AND REPLACED FORWARD LEFT ENGINE FIRE LOOP.  OPERATIONAL CHECK NORMAL.  (M)
